Keywords = Roman domination number
On the Zagreb indices of graphs with given Roman domination number

Articles in Press, Accepted Manuscript, Available Online from 21 November 2021

10.22049/cco.2021.27439.1263

Ayu Ameliatul Shahilah Ahmad Jamri; Roslan Hasni; Sharifah Kartini Said Husain


A lower bound for the second Zagreb index of trees with given Roman domination number

Articles in Press, Accepted Manuscript, Available Online from 15 April 2022

10.22049/cco.2022.27553.1288

Ayu Ameliatul Shahilah Ahmad Jamri; Fateme Movahedi; Roslan Hasni; Mohammad Hadi Akhbari


A note on the Roman domatic number of a digraph

Volume 5, Issue 1, June 2020, Pages 19-26

10.22049/cco.2019.26419.1107

Lutz Volkmann; D. Meierling


The Roman domination and domatic numbers of a digraph

Volume 4, Issue 1, June 2019, Pages 47-59

10.22049/cco.2019.26356.1101

Zhihong Xie; Guoliang Hao; Shouliu Wei


Roman domination excellent graphs: trees

Volume 3, Issue 1, June 2018, Pages 1-24

10.22049/cco.2017.25806.1041

Vladimir D. Samodivkin


Bounds on the restrained Roman domination number of a graph

Volume 1, Issue 1, June 2016, Pages 75-82

10.22049/cco.2016.13556

H. Abdollahzadeh Ahangar; S.R. Mirmehdipour